汪永海

2015-06-01

基本信息

  • 姓名:汪永海

  • 系别:数学系

  • 职称:副教授

  • 职务:教师

  • 办公电话:67792086

  • 电子邮件:yonghai@dhu.edu.cn

  • 办公地址:2号学院楼443

  • 研究方向:无穷维动力系统

学习和工作经历

  • 1999.9-2003.7 兰州大学 数学系本科

  • 2003.9-2008.7 兰州大学 数学与统计学院 硕博连读

  • 2008.10-现在 东华大学理学院

主要教学课程

  • 一元微积分A,B;几何与多元微积分A,B;泛函分析

研究成果和其他

  • Yonghai Wang*, Chengkui Zhong, Upper semicontinuity of pullback attractors for nonautonomous Kirchhoff wave models, Discrete and Continuous Dynamical Systems, 33(7), pp.3189-3209, 2013.

  • Yonghai Wang, On the upper semicontinuity of pullback attractors with applications to plate equations, Communications on Pure and Applied Analysis, 9(6), pp.1653-1673, 2010.

  • Yonghai Wang*, Yuming Qin, Upper semicontinuity of pullback attractors for nonclassical diffusion equations, Journal of Mathematical Physics, 51, 022701, 2010.

  • Yonghai Wang*, Lingzhi Wang, Trajectory attractors for nonclassical diffusion equations with fading memory, Acta Mathematica Scientia, 33B(2), 33B(3) 721-737.

  • Yonghai Wang*, Chengkui Zhong, On the existence of pullback attractors for nonautonomous reaction-diffusion equation, Dynamical Systems-An International Journal,23(1), pp.1-16, 2008.

  • Lingzhi Wang, Yonghai Wang*, Pullback attractors for semi-uniformly dynamical systems, Journal of Donghua University (Eng. Ed.), 27(5), pp.643-648, 2010.

  • Yonghai Wang*, Chengkui Zhong, Pullback D-attractors for nonautonomous sine-Gordon equations, Nonlinear Analysis-Theory Methods & Applications, 67(7), pp.2137-2148, 2007.

  • Yonghai Wang*, Pullback attractors for nonautonomous wave equations with critical exponent, Nonlinear Analysis-Theory Methods & Applications, 68(2), pp.365-376, 2008.

  • Yonghai Wang*, Lingzhi Wang, Wenjing Zhao, Pullback attractors for nonautonomous reaction-diffusion equations in unbounded domains, Journal of Mathematical Analysis and Applications, 336(1), pp.330-347, 2007.

  • Yonghai Wang*, Lingzhi Wang, Global attractors for nonclassical diffusion equations of Kirchhoff type,Journal of Donghua University (Eng. Ed.), 29(4), pp.305-310, 2012.

  • Lingzhi Wang, Yonghai Wang, Yuming Qin, Upper semicontinuity of attractors for nonclassical diffusion equations in H1(R3), Appl. Math. Comput., 240 (2014) 51-61.